MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 10 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 10 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 10 MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 8/9/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2386-10 quadpro harvester was unable to cut the tendon.Although it was appropriate to harvest the rectus femoris muscle, it was not possible to cut it, so the tendon was harvested by making a large incision in the skin and cutting it with a scalpel.This was discovered during a case and an additional incision had to be made in order to complete the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-2386-10 / batch 23e05 was received for investigation.Upon visual evaluation, it was noted that the outer tubing was cracked.Additionally, upon inspecting the device with a magnifier, it was noted that the inside tube had grind marks along it.Metal shavings were seen as well.The cutting tip also had significant nick marks along it, which is likely related to the complaint allegation.Functional test with a mock tendon, noted that the device cut through it.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device, and/ or not using the proper surgical technique.

Brand Name
QUADPRO¿ HARVESTER, 10 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20146048
Report Number1220246-2024-07378
Device Sequence Number8397408
Product Code LXH
UDI-Device Identifier00888867344679
UDI-Public00888867344679
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQUADPRO¿ HARVESTER, 10 MM
Device Catalogue NumberAR-2386-10
Device Lot Number23E05
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown